# SDR DALA2017032802470

- Difficulty date: March 23, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 67,506 hours, 49,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERNAL DOUBLER LAV SERVICE PANEL STA 287  S-21L CORROSION REPAIR. REPAIR WAS ACCOMPLISHED PER ETI-88-17-086 REV ORIGINAL AND ER/A 493067-14 REV "B".
